# SDR IPXA2B73984

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

'ENG 1 OIL FILTER' EICAS FOLLOWED QRH PROCEDURES, NOTED OIL TEMP 121 & PRESSURE 87.  OPEN.
